# SDR 0201806635

- Difficulty date: May 31, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- Aircraft time: 88,025 hours, 13,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE -A- LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRE AND REPLACED THE POWER SUPPLY BOX.  OPERATIONAL CHECK GOOD.
